A Remark on Vanishing of Chain Complexes

Research output: Contribution to journalArticle

Abstract

For chain complexes W∈Dfg±(R) and X ∈ D(R) in the derived category over a commutative noetherian ring R, we prove that RHomR(W, X) = 0 if and only if WLRX = 0.

Original languageEnglish
Pages (from-to)173-177
Number of pages5
JournalActa Mathematica Vietnamica
Volume40
Issue number1
DOIs
Publication statusPublished - Mar 1 2015

Fingerprint

Derived Category
Noetherian Ring
Commutative Ring
Research and Development
If and only if

Keywords

  • Commutative noetherian rings
  • Derived categories

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A Remark on Vanishing of Chain Complexes. / Yoshino, Yuji.

In: Acta Mathematica Vietnamica, Vol. 40, No. 1, 01.03.2015, p. 173-177.

Research output: Contribution to journalArticle

@article{aedd128bae994576b504f5b6dcc7c891,
title = "A Remark on Vanishing of Chain Complexes",
abstract = "For chain complexes W∈Dfg±(R) and X ∈ D(R) in the derived category over a commutative noetherian ring R, we prove that RHomR(W, X) = 0 if and only if WL⊗RX = 0.",
keywords = "Commutative noetherian rings, Derived categories",
author = "Yuji Yoshino",
year = "2015",
month = "3",
day = "1",
doi = "10.1007/s40306-015-0121-4",
language = "English",
volume = "40",
pages = "173--177",
journal = "Acta Mathematica Vietnamica",
issn = "0251-4184",
publisher = "Springer Verlag",
number = "1",

}

TY - JOUR

T1 - A Remark on Vanishing of Chain Complexes

AU - Yoshino, Yuji

PY - 2015/3/1

Y1 - 2015/3/1

N2 - For chain complexes W∈Dfg±(R) and X ∈ D(R) in the derived category over a commutative noetherian ring R, we prove that RHomR(W, X) = 0 if and only if WL⊗RX = 0.

AB - For chain complexes W∈Dfg±(R) and X ∈ D(R) in the derived category over a commutative noetherian ring R, we prove that RHomR(W, X) = 0 if and only if WL⊗RX = 0.

KW - Commutative noetherian rings

KW - Derived categories

UR - http://www.scopus.com/inward/record.url?scp=84926341737&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84926341737&partnerID=8YFLogxK

U2 - 10.1007/s40306-015-0121-4

DO - 10.1007/s40306-015-0121-4

M3 - Article

AN - SCOPUS:84926341737

VL - 40

SP - 173

EP - 177

JO - Acta Mathematica Vietnamica

JF - Acta Mathematica Vietnamica

SN - 0251-4184

IS - 1

ER -